# SDR F3LA97170

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED CANNON PLUG WIRE CONNECTING PIN AND CHECKED OK.  (M)
